# SDR SWAA2021021548176

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,355 hours, 23,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER NEEDS TO BE RE-ATTACHED NEAR EMERGENCY EXIT ROW / RE-INSTALLED EXIT SIGN LENS COVER PER AMM 33-51-01. LOCATED IN CTR AISLE NEAR ROW 10.
